Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Quasi-Anosov diffeomorphisms and hyperbolic manifolds

Author: Ricardo Mañé
Journal: Trans. Amer. Math. Soc. 229 (1977), 351-370
MSC: Primary 58F15
MathSciNet review: 0482849
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be a diffeomorphism of a smooth manifold N and $ M \subset N$ a compact boundaryless submanifold such that it is a hyperbolic set for f. The diffeomorphism f/M is characterized and it is proved that it is Anosov if and only if M is an invariant isolated set of f (i.e. the maximal invariant subset of some compact neighborhood). Isomorphisms of vector bundles with the property that the zero section is an isolated subset are studied proving that they can be embedded in hyperbolic vector bundle isomorphisms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F15

Retrieve articles in all journals with MSC: 58F15

Additional Information

Keywords: Hyperbolic set, Anosov diffeomorphism, stability
Article copyright: © Copyright 1977 American Mathematical Society